Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 369, Number 12

Mean curvature flow with free boundary outside a hypersphere
Glen Wheeler and Valentina-Mira Wheeler.
Trans. Amer. Math. Soc. 369 (2017), 8319-8342
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710626
Intersection growth in groups
Ian Biringer, Khalid Bou-Rabee, Martin Kassabov and Francesco Matucci.
Trans. Amer. Math. Soc. 369 (2017), 8343-8367
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710627
Prescribing the binary digits of squarefree numbers and quadratic residues
Rainer Dietmann, Christian Elsholtz and Igor E. Shparlinski.
Trans. Amer. Math. Soc. 369 (2017), 8369-8388
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710628
Tree-shifts: Irreducibility, mixing, and the chaos of tree-shifts
Jung-Chao Ban and Chih-Hung Chang.
Trans. Amer. Math. Soc. 369 (2017), 8389-8407
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710629
Lyapunov regularity via singular values
Luis Barreira and Claudia Valls.
Trans. Amer. Math. Soc. 369 (2017), 8409-8436
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710630
Gromov hyperbolicity, the Kobayashi metric, and $\mathbb{C}$-convex sets
Andrew M. Zimmer.
Trans. Amer. Math. Soc. 369 (2017), 8437-8456
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710631
Torsion points on CM elliptic curves over real number fields
Abbey Bourdon, Pete L. Clark and James Stankewicz.
Trans. Amer. Math. Soc. 369 (2017), 8457-8496
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710632
Nonlinear stochastic time-fractional diffusion equations on $\mathbb{R}$: Moments, Hölder regularity and intermittency
Le Chen.
Trans. Amer. Math. Soc. 369 (2017), 8497-8535
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710633
Fibered threefolds and Lang-Vojta’s conjecture over function fields
Amos Turchet.
Trans. Amer. Math. Soc. 369 (2017), 8537-8558
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710634
Generic vanishing and classification of irregular surfaces in positive characteristics
Yuan Wang.
Trans. Amer. Math. Soc. 369 (2017), 8559-8585
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710635
Einstein metrics on compact simple Lie groups attached to standard triples
Zaili Yan and Shaoqiang Deng.
Trans. Amer. Math. Soc. 369 (2017), 8587-8605
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710636
Permutation invariant functionals of Lévy processes
F. Baumgartner and S. Geiss.
Trans. Amer. Math. Soc. 369 (2017), 8607-8641
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710637
The hyper-singular cousin of the Bergman projection
Guozheng Cheng, Xiang Fang, Zipeng Wang and Jiayang Yu.
Trans. Amer. Math. Soc. 369 (2017), 8643-8662
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710638
Uniqueness of the Leray-Hopf solution for a dyadic model
N. D. Filonov.
Trans. Amer. Math. Soc. 369 (2017), 8663-8684
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710639
Néron models and the height jump divisor
Owen Biesel, David Holmes and Robin de Jong.
Trans. Amer. Math. Soc. 369 (2017), 8685-8723
Abstract, references and article information
Full-text PDF
MathSciNet review: 3710640
On the Brunn-Minkowski inequality for general measures with applications to new isoperimetric-type inequalities
Galyna Livshyts, Arnaud Marsiglietti, Piotr Nayar and Artem Zvavitch.
Trans. Amer. Math. Soc. 369 (2017), 8725-8742
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710641
Zeros of a random analytic function approach perfect spacing under repeated differentiation
Robin Pemantle and Sneha Subramanian.
Trans. Amer. Math. Soc. 369 (2017), 8743-8764
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710642
Rapid growth in finite simple groups
Martin W. Liebeck, Gili Schul and Aner Shalev.
Trans. Amer. Math. Soc. 369 (2017), 8765-8779
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710643
Determining Hilbert modular forms by central values of Rankin-Selberg convolutions: The level aspect
Alia Hamieh and Naomi Tanabe.
Trans. Amer. Math. Soc. 369 (2017), 8781-8797
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710644
Linear inviscid damping for monotone shear flows
Christian Zillinger.
Trans. Amer. Math. Soc. 369 (2017), 8799-8855
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710645
On subgroups of R. Thompson’s group $F$
Gili Golan and Mark Sapir.
Trans. Amer. Math. Soc. 369 (2017), 8857-8878
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710646
On the automorphisms of Hassett’s moduli spaces
Alex Massarenti and Massimiliano Mella.
Trans. Amer. Math. Soc. 369 (2017), 8879-8902
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710647
How many varieties of cylindric algebras are there
H. Andréka and I. Németi.
Trans. Amer. Math. Soc. 369 (2017), 8903-8937
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710648
Strong failures of higher analogs of Hindman’s theorem
David Fernández-Bretón and Assaf Rinot.
Trans. Amer. Math. Soc. 369 (2017), 8939-8966
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710649
Central limit theorems for the spectra of classes of random fractals
Philippe H. A. Charmoy, David A. Croydon and Ben M. Hambly.
Trans. Amer. Math. Soc. 369 (2017), 8967-9013
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710650
Cumulants of Jack symmetric functions and the $b$-conjecture
Maciej Dołęga and Valentin Féray.
Trans. Amer. Math. Soc. 369 (2017), 9015-9039
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3710651